# SDR 9800679607

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT GALLEY DOOR AND ON SIDES OF FORWARD CABIN SEATS ILLUMINATED DURING FLIGHT.  REPLACED POWER SUPPLY AT GALLEY DOOR, OPERATIONAL CHECK NORMAL.
